# SDR UPS203810

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED UPPER RIB CHORD AT FWD VENT BOX FWD FLANGE 7 INCHES AFT OF FRONT SPAR ON LEFT WING AT STA 171.5.  REPAIRED IAW SRM 51-40-04.
